# SDR DALA2018121077114

- Difficulty date: December 6, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,341 hours, 23,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5637, L/P 4691762) DOOR 3L DOES NOT APPEAR TO FULLY DISARM. FOUND DEBRIS BY GIRT BAR MECHANICSM, REMOVED DEBRIS AND LUBED.
